SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
CONTRIBUTED PAPERS
Design of Free Parameters of State-Dependent Coefficient Form Based on the Relation between State-Dependent Riccati Inequality and Hamilton Jacobi Inequality
Yoshihiro SAKAYANAGIShigeki NAKAURAMitsuji SAMPEI
Author information
Keywords: nonlinear control, SDRI, HJI
JOURNALS FREE ACCESS

2009 Volume 2 Issue 3 Pages 131-138

Details
Abstract

The solvable condition of nonlinear H control problems is given by the Hamilton Jacobi inequality (HJI). The state-dependent Riccati inequality (SDRI) is one of the approaches used to solve the HJI. The SDRI contains the state-dependent coefficient (SDC) form of a nonlinear system. The SDC form is not unique. If a poor SDC form is chosen, then there is no solution for the SDRI. In other words, there exist free parameters of the SDC form that affect the solvability of the SDRI. This study focuses on the free parameters of the SDC form. First, a representation of the free parameters of the SDC form is introduced. The solvability of an SDRI is a sufficient condition for that of the related HJI, and the free parameters affect the conservativeness of the SDRI approach. In addition, a new method for designing the free parameters that reduces the conservativeness of the SDRI approach is introduced. Finally, numerical examples to verify the effect of this method are presented.

Information related to the author
© 2009 The Society of Instrument and Control Engineers
Next article
feedback
Top